# SDR SIMA200727302

- Difficulty date: September 14, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813117
- Condition: Bent
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE RIGHT FUSELAGE FRAME AT STATION 668.0 WAS FOUND BENT.  INSTALLED NEW FRAME P/N 7253813-117 IAW SAAB SRM CHAPTER 51-40-21.  AIRCRAFT RETURNED TO SERVICE.
